# SDR UPS97824532

- Difficulty date: September 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N803UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46073
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rt  Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, RT WING L/E O/B SECTION AT O/B END SKIN HAS SEVERAL CRACKS AROUND FASTENERS.  REPAIRED IAW SRM ADDN DC8-5720-4087 AND SRM 57-2-0.
